T Nation

Deca/sleepiness I need help.


#1

Almighty forum, I look to you for guidance and wisdom.

Is there any correlation between Deca and sleepiness? I am on 300mg per week now, with 50mg Winny ed, and I am fucking tired, all day-everyday. What up with this shit?

Also, I am currently on 10mg of Lexapro, anti-anxiety. Does anybody know what is up? Should I blame the Deca/Winny or assume its the Lexapro.

Anyhelp would be much appreciated. Its getting to the point where I dont want to work or work out.

HELP PLEASE


#2

i dont have any experience with lexapro so i wont comment. what i will say is this. hormones can have a wide range of effects. how long have you been on the deca? are you taking any test? i am assuming not as you didnt mention it. this could cause low endo test levels which again can have a wide range of effects. one could be your lathargic behavior. deca without test just isnt a good idea at any time.


#3

Drago gave you a good answer.

Many people complain of these side effects when using deca. As well as depression, and or crying for no reason. You may want to consider dropping the deca.


#4

Could it be that your dick has been in a drug induced coma and depression is setting in?


#5

Guys, thanks for the input. I really didnt want to drop the deca, but will if this continues. Can I counteract the deca by adding in some test? This is my third week of deca, of an 8 weeker.

What if I added 200-300mg of Prop. with a frontload for the remaining 5 weeks?

I have 100-10mg dbol tabs on hand, would they help at all?

I may just drop the deca, let my body rest, then start again, with test.


#6

I take lexapro, at least I have a prescription. I use it while recovering, but I found that while on a cycle for some reason I don't need it. I believe that what you are missing in your cycle is an ester such as testosterone. There aren't enough androgens in your system, therefore you feel like doing pretty much "nothing". I don't like that cycle for the reasons you're experiencing right now. Also, see if you can cycle it without the lexapro. See how you feel...it could certainly cause you to feel too at peace with the world, and with the Deca emotional at unexpected times.


#7

I don't think your first cycle of Deca/Winny would be doing that to you. Everyone is definately right by saying to throw some test in there, but, if by any reason you can't, I still think you're fine. IMHO, drop the anti-depressant/anxiety shit--steroids are the best "high" I've ever had, and I think you will see what I mean, test or no test.


#8

E-Machine, thanks for the words, yo. Did you read my post above? I need some advice. I dont want to stop the deca( im in my 3rd week of 8, at 300mg per week). Can I use the dbol for the androgens? I only have 100-10mg tabs. Also, with that low of a dosage, will I need any anti-es? I have 100-25mg Clomids on hand. Can I combine all of these for a safe and stable cycle?

Or I can get some Prop. Will the Clomid work for an anti-e for 300mgs of Prop a week?

Thanks bro.


#9

As little as 100mg of prop spaced over 4 injections per week (25mg) would solve your problem. P-22


#10

P-22, thanks for responding. I got the info on the prop. Thanks.

Regarding the dbol and clomid. Will the clomid at 50mg ed/and dbol at 50mg ed, balance out? ( stop any gyno)

Or
Should I say fuck it and get the prop immediately?

Thanks


#11

fk it and get the prop


#12

On it, P-22. Thanks.


#13

how long does this deca usually take to kick in...im considering deca 300/week stacked with dbol and from what i hear deca can take long to see results? is this true?


#14

15 day half life - it'll take the better part of 3 weeks and thats with a really great frontload. I suggest if you are just planning a shorter cycle, that you do not use Deca as I think it is just not suited to use in short cycles (6-12 weeks) A viable alternative would however be nandrolone phenlypropinate if you have access to it.


#15

I know that everyone is giving you good advice, but I just want to throw my 2 cents in here. I really believe that you should get the test. If you want to add the dbol do it, but only with the test. I have posted before that I have found myself very lethargic on a cycle and dbol was the problem. Now I am not sure if it was just the brand "naps" but I know it was the dbol for sure.